# SDR NACA2024110400001

- Difficulty date: November 4, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 79,670 hours, 18,549 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plug
- Condition: Corroded
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUIREMENT 767-56-0002/CAB SYS.  FOUND OUTER SURFACE OF WINDOW PLUG CORROSION AT STA 1439 - 1461. PENDING PAPERWORK.
